# SDR 2008UALA06076

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 60,492 hours, 19,862 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 140N276218
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ESCAPE SLIDE GIRT BAR STILL ENGAGE NOTICED BY CATERING DURING DOOR OPENING.  DIRT AND DEBRIS ACCUMULATION UNDER GIRT BAR.  CLEANED AND LUBRICATED GIRT BAR FITTINGS.  DOOR ARMS/DISARMS NORMALLY.
